American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] D. M. Segal. Divisibility conditions on characteristic numbers of stably symplectic manifolds . Proc. Amer. Math. Soc. 27 (1971) 411-415. MR 0270393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mi-soo Bae Smith and Larry Smith. On the cohomology Chern classes of the $K$-theory Chern classes . Proc. Amer. Math. Soc. 26 (1970) 209-214. MR 0267598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Arunas Liulevicius. Which multiplicative sequences are modified Chern classes? . Proc. Amer. Math. Soc. 18 (1967) 530-534. MR 0212832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert E. Stong. Relations among Stiefel-Whitney classes . Proc. Amer. Math. Soc. 15 (1964) 151-153. MR 0159325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yasurô Tomonaga. $A$-genus and indecomposability of differentiable manifolds . Proc. Amer. Math. Soc. 15 (1964) 586-589. MR 0165535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. S. Massey. On the Stiefel-Whitney classes of a manifold. II . Proc. Amer. Math. Soc. 13 (1962) 938-942. MR 0142129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Emery Thomas. The torsion Pontryagin classes . Proc. Amer. Math. Soc. 13 (1962) 485-488. MR 0141132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yasurô Tomonaga. Integrability of a certain kind of genus . Proc. Amer. Math. Soc. 12 (1961) 821-823. MR 0126853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yasurô Tomonaga. A generalization of Hirzebruch polynomial and cobordism decomposition. . Proc. Amer. Math. Soc. 12 (1961) 573-576. MR 0126852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1